MathSciNet Relay Station
MathSciNet bibliographic data
MR2843034 (2012h:41003) 41A05 (41A20)
Bos, Len; De Marchi, Stefano; Hormann, Kai On the Lebesgue constant of Berrut's rational interpolant at equidistant nodes. J. Comput. Appl. Math. 236 (2011), no. 4, 504–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement